# SDR AALA20001696

- Difficulty date: October 6, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924005
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD EMERGENCY EXIT LIGHT AT G3 GALLEY INOPERATIVE.  REPLACED FORWARD LEFT LOWER EMERGENCY EXIT LIGHT ASSEMBLY AT G3 GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
